Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Approximations for the Bessel and Struve functions

Author: J. N. Newman
Journal: Math. Comp. 43 (1984), 551-556
MSC: Primary 65D20; Secondary 33A40
MathSciNet review: 758202
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Polynomials and rational-fraction approximations with minimax accuracy are presented for the Bessel functions of the first and second kind of orders zero and one, and for the Struve functions of the same order. The accuracy of these approximations is consistent with typical single-precision computations. The results for the Bessel functions improve upon those in Abramowitz and Stegun [1].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A40

Retrieve articles in all journals with MSC: 65D20, 33A40

Additional Information

PII: S 0025-5718(1984)0758202-X
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia